I have fibroids and my periods are very heavy, to the point were I have big blood clots coming out of me. My GYN doctor put me on Loseasonique, since you only get 4 periods a year. I've been taking it for 8 weeks. In the beginning I had light spotting. I went to my primary doctor a few weeks ago for severe headaches I've been having on & off. She told me to get some blood work done, I did and she said I was anemic. Which i figure because of my heavy bleeding. She put me on iron pills; ferrous sulfate and folic acid. I take these once a day. I started taking these on 4/2/10 and my period started on 4/4/10. As of today 4/15/10, my period is still on and it is heavy bleeding. Could the iron pills be interacting with the Loseasonique? Which could be causing my period to stay on longer. Before I started taking the iron pills my period normally lasted 6 days.
Firstly, no the iron pills will not be interacting with the Loseasonique.
Secondly, it is not uncommon for breakthrough bleeding, or changes in periods (longer, shorter, lighter,heavier) to occur while taking Loseasonique especially initially as your body adjusts to the hormones.
Hopefully by now the bleeding has stopped. It is worth persisting for another month or two to give your body a chance to adjust.
If the bleeding hasn't stopped and it is really bothering you see your specialist again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2010 • 1 answer
Posted 21 Feb 2017 • 0 answers
Posted 9 Jun 2017 • 1 answer
Posted 8 Aug 2017 • 2 answers
Anemia - How many milligrams of ferrous sulfate should I be taking daily if I'm anemic. I'm 26 year?
Posted 6 May 2018 • 0 answers